MathSciNet Relay Station
MathSciNet bibliographic data
MR501378 (58 #18750) 60J60 (33A40 60E05)
Kent, John Some probabilistic properties of Bessel functions. Ann. Probab. 6 (1978), no. 5, 760–770.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement